MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTH INAV PORTABLE SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTH INAV PORTABLE SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9732585
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The location where the reported event was not provided.The camera was returned to the manufacturer for analysis.However, the camera was returned after having been completely disassembled.As a result it was not possible to perform a functional testing and cause of the reported issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the camera does not work.There was no patient present when this issue was observed.
 
Additional Manufacturer Narrative
Correction: updated with missed detail e1 updated with facility information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the hospital sent the camera in a disassembled state, which is how it was received for analysis.

Brand Name
STEALTH INAV PORTABLE SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key8449227
Report Number1723170-2019-01326
Device Sequence Number3056858
Product Code HAW
UDI-Device Identifier00613994110831
UDI-Public00613994110831
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732585
Device Catalogue Number9732585
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/23/2019
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1